Atıf Formatları
A p-Sum Representation of the 1-Jets of p-Velocities
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

H. Kadıoğlu, "A p-Sum Representation of the 1-Jets of p-Velocities," COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS , vol.15, no.1, pp.345-358, 2024

Kadıoğlu, H. 2024. A p-Sum Representation of the 1-Jets of p-Velocities. COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS , vol.15, no.1 , 345-358.

Kadıoğlu, H., (2024). A p-Sum Representation of the 1-Jets of p-Velocities. COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS , vol.15, no.1, 345-358.

Kadıoğlu, Hülya. "A p-Sum Representation of the 1-Jets of p-Velocities," COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS , vol.15, no.1, 345-358, 2024

Kadıoğlu, Hülya. "A p-Sum Representation of the 1-Jets of p-Velocities." COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS , vol.15, no.1, pp.345-358, 2024

Kadıoğlu, H. (2024) . "A p-Sum Representation of the 1-Jets of p-Velocities." COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS , vol.15, no.1, pp.345-358.

@article{article, author={Hülya KADIOĞLU}, title={A p-Sum Representation of the 1-Jets of p-Velocities}, journal={COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS}, year=2024, pages={345-358} }